• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Felt great after 3 days, worse after 10 days

#1
I'm taking Perika, 300 mg, 3 times a day, with meals. I've been looking for something to help with a mild case of moodiness and social anxiety, especially since I plan on job hunting again soon.

After about 3 days, I started noticing some minor effects -- mainly stimulation, like I'd had a few cups of coffee. Also, an odd sort of tingling in my hands and feet, although not quite unpleasant.

For the next two days, I felt great -- very positive, confident, and energetic, but also calm and relaxed. It was more than I'd hoped for.

Then the anxiety started to settle in, around day 6. Suddenly I was nervous and overstimulated. I found myself close to losing my temper a few times in situations that don't normally faze me. I also started losing sleep and generally obsessing over dumb things.

I'm at day 10, and I can't say things are much better. I don't seem to have that initial positive attitude anymore. I almost quit today, but I'd like to stick it out for another couple days to see if the anxiety improves. If I could get back to where I was at days 3-5, I'd be very happy.

Has anyone else experienced this kind of pattern before? Will it improve?
 
#2
ketkavi;10643 said:
I'm taking Perika, 300 mg, 3 times a day, with meals. I've been looking for something to help with a mild case of moodiness and social anxiety, especially since I plan on job hunting again soon.

After about 3 days, I started noticing some minor effects -- mainly stimulation, like I'd had a few cups of coffee. Also, an odd sort of tingling in my hands and feet, although not quite unpleasant.

For the next two days, I felt great -- very positive, confident, and energetic, but also calm and relaxed. It was more than I'd hoped for.

Then the anxiety started to settle in, around day 6. Suddenly I was nervous and overstimulated. I found myself close to losing my temper a few times in situations that don't normally faze me. I also started losing sleep and generally obsessing over dumb things.

I'm at day 10, and I can't say things are much better. I don't seem to have that initial positive attitude anymore. I almost quit today, but I'd like to stick it out for another couple days to see if the anxiety improves. If I could get back to where I was at days 3-5, I'd be very happy.

Has anyone else experienced this kind of pattern before? Will it improve?
Ketkavi,

You have gone straight in at a full dose and may be finding after 7-10 days, after an initial positive effect, that unwanted side effects are starting to kick in. I would certainly consider reducing your dosage, for the time being, to two - or even one - per day. Some people find that Perika is the most stimulating of the SJW brands, so a switch to Kira or New Chapter SC27 may be worth considering if lowering the dose doesn't work.

Good luck!

Sheephead.
 

bran319

Regular Member
#3
Try to stick it out. I had the same great response as you initially, and then it turned into a bit of a bumpy ride for the next 2-3 weeks before everything settled down. Your brain is adjusting to the increased levels of the active constituents accumulating in your system.
 

fripp0971

Regular Member
#4
did you stick with it?

Ketkavi,

Did you keep taking the SJW, lower the dose or quit? How have you been on it all or what did you try next?
 
Top